# SDR SWAA2020051844763

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND INNER WEB CRACKED COMMON TO UPPER HINGE CLOSEOUT PANEL; ON FSD / FSD INNER WEB COMMON TO UPPER HINGE CLOSE OUT PANEL WAS REMOVED AND REPLACED ON CUSTOMER RO NO. 0520055-GUR; JOB # 532985.
